I'm so frustrated.. ever since I started getting sinus infections last year (4) and taking antibiotics I have gotten bouts of yeast infection first, then BV and I now have Strep infection down there. I'm very frustrated... I never had these problems before I took all these antibiotics (Keflex). What can I do??? I'm now on penicillin.... that it's probably gonna give another yeast infection so the doctor told me to use Terazol at the same time to prevent the infection.
Has this happen to any of you??? What can I do to finally resolve this problem??? I'm sick of doctors who donít have answers for me.
This happened to me too. I was taking broad spectrum antibiotics for a severe bout of tonsilitis and I got my first ever yeast infection and it was HORRENDOUS! So uncomfortable, so itchy - the classic symptoms with discharge etc. Horrible.
It may not be an option for you but you could try getting through an infection without the antibiotics. I was only prescribed them for my throat when I went to a private doctor and had an abscess in my throat (beyond normal tonsilitis) - ordinarily a doctor would not give them to me for a throat infection because I have had them since I was a child and been on several courses of antibiotics. The bugs tend to get resistant to the drugs and I found my yeast infection to be almost as bad as the throat infection. Certainly if I had a minor throat infection I would not touch antibiotics even if they made me better more quickly as I don't want the yeast again!
What are all of your symptoms of strep vaginosis? I have had bv for months now. Taken Flagyl now for the second time but see no improving with it this time. Also tried Relagard and MetroGel. I'm wondering if this is what I have?!? And are you pregnant or not pregnant?
I'm 31 weeks pregnant today and this past monday the Dr. took a swab to test for Group B strep & I should know the results by tomorrow. He said it's found in the vaginas of healthy women, but does anyone really know WHY or HOW you get it?? Someone told me it was from "wiping" the wrong way....there's a wrong way? I thought the only wrong way was not "wiping" at all....? LOL*
See I think it happens when the vaginal flora is disturbed by antibiotics etc. All this nightmare started when I got sinus inefctions and took antibiotics. I first got yeast inefction, then BV and finally strep. We all this things in the vagina, but if the enviroment is disturbed then we can have an overgrow of the patogenes that we already have.